# SDR ABXA9800862

- Difficulty date: September 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47427
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 237-313
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH C-INSPECTION, FOUND THE LEFT CUSP WEB CORRODED BETWEEN FS 237 TO FS 313.  REPLACED CUSP WEB IAW DC9 SRM CHAPTERS 61-30-1 AND 51-30-5.
